Currently on Celexa and can’t go above 1 mg without my tinnitus getting so much worse. My doctor though maybe Paxil will not be as bad. Has anyone had tinnitus or increase ringing with Paxil? Any advice since I’m starting new on this med for anxiety and stress stuff after losing my husband after 23 years on Sept 1st the last thing I need to deal with is this increase in ringing ears.
Paxil and tinnitus - any advice?
Question posted by Jackbarks007 on 29 Sep 2021
Last updated on 29 September 2021 by WildcatVet
About 1-10% of users will experience tinnitus with Paxil according to the literature. But just because you have a side effect like this with one drug doesn't necessarily mean you'll have it with a different medication.
It's worth a try... Paxil is an excellent choice for anxiety disorders.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.